HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On the worst conditional expectation

Files in This Item:
pre520.pdf381.41 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83666

Title: On the worst conditional expectation
Authors: Inoue, A. Browse this author
Keywords: coherent risk measure. worst conditional expectation
Neyman-Pearson lemma
Issue Date: Mar-2001
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 520
Start Page: 1
End Page: 10
Abstract: We study continuous coherent risk measures on LP, in particular, the worst conditional expectations. We show some representation theorems for them, extending the results of Artzner, Delbaen. Ehn, Heath. and Kusuoka.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69270
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University